I used this retinal for 3 years and then had a severe reaction starting with what looked like tracks intersecting, then burning for several weeks on and off over a three month period. This process over about 3 months now looks like I have aged by 15+ yrs. Note that I ceased using it as soon as I saw the first damage. This occurred 01/11. Now I want to know what can be done to correct the damage without causing further damage. Note that this damage also triggered rosesa. Thank you.
Severe Orange Peel and Weathering/skin Damage from .025 Retinol?
Doctor Answers (1)
Damage from Retin A
It is very surprising that you had this kind of reaction after 3 years of using the same product.... I would think that something else was going on at the same time. I would seek an evaluation by a dermatologist - bring photos! - as well as going over every kind of medication (natural and Rx) that you were taking, as well as any surgeries or physical changes. This kind of response, especially if you stopped using the product immediately at the first sign of a problem, just really can't be from the Retin-A alone. It doesn't do that and doesn't stay in the system for 3 months. Something else is or has occurred.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.